Nisa, Khoirin and Kokonendji, Célestin� C. and Saefuddin, Asep (2015) Characterizations of Multivariate Normal Poisson Model. Journal of Iranian Statistical Society, 14 (2). pp. 37-52. ISSN 1726-4057

JIRSS-v14n2p0-en.pdf - Published Version

Download (81kB) | Preview
Official URL:


Multivariate normal-Poisson model has been recently introduced as a special case of normal stable Tweedie models. The model is composed of a univariate Poisson variable, and the remaining variables given the Poisson one are independent Gaussian variables with variance the value of the Poisson component. Two characterizations of this model are shown, first by variance function and then by generalized variance function which is the determinant of the variance function. The latter provides an explicit solution of a particular Monge-Ampère equation�

Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: Fakultas Matematika dan Ilmu Pengetahuan Alam (FMIPA) > Prodi Matematika
Depositing User: DR. KHOIRIN NISA
Date Deposited: 14 Nov 2016 09:17
Last Modified: 14 Nov 2016 09:17

Actions (login required)

View Item View Item